Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 375926, 10 pages
http://dx.doi.org/10.1155/2015/375926
Research Article

Polygonal Approximation Using an Artificial Bee Colony Algorithm

Department of Computer Science, National Pingtung University, Pingtung City 90003, Taiwan

Received 8 August 2014; Revised 11 December 2014; Accepted 15 December 2014

Academic Editor: Debasish Roy

Copyright © 2015 Shu-Chien Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Chien Huang, “Polygonal Approximation Using an Artificial Bee Colony Algorithm,” Mathematical Problems in Engineering, vol. 2015, Article ID 375926, 10 pages, 2015. https://doi.org/10.1155/2015/375926.